this issue
previous article in this issuenext article in this issue

Document Details :

Title: A New Distribution of Poisson-Type for the Number of Claims
Author(s): DENUIT, M.
Journal: ASTIN Bulletin
Volume: 27    Issue: 2   Date: November 1997   
Pages: 229-242
DOI: 10.2143/AST.27.2.542049

Abstract :
This paper is concerned with two methods to estimate the parameters of the Poisson-Goncharov distribution introduced recently by Lefèvre and Picard (1996). These methods are applied to fit, inter alia, the six observed claims distributions, from automobile insurance third party liability portfolios, studied by Gossiaux and Lemaire (1981) and analysed afterwards by several authors.